# SDR DLM88060445

- Difficulty date: May 28, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 48,717 hours, 38,549 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT POPCORN SMELL MID CABIN SOMETIMES WORSE WHEN CABIN COLD, BETTER WHEN WARM.  INSPECTED MID CABIN, NO UNUSUAL SMELL OR PROBLEMS FOUND.
